Sharp asymptotics in a fractional Sturm-Liouville problem

Pavel Chigansky*, Marina Kleptsyna

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

The current research of fractional Sturm-Liouville boundary value problems focuses on the qualitative theory and numerical methods, and much progress has been recently achieved in both directions. The objective of this paper is to explore a different route, namely, construction of explicit asymptotic approximations for the solutions. As a study case, we consider a problem with left and right Riemann-Liouville derivatives, for which our analysis yields asymptotically sharp estimates for the sequence of eigenvalues and eigenfunctions.

Original languageAmerican English
Pages (from-to)715-738
Number of pages24
JournalFractional Calculus and Applied Analysis
Volume24
Issue number3
DOIs
StatePublished - 1 Jun 2021

Bibliographical note

Publisher Copyright:
© 2021 Diogenes Co., Sofia 2021.

Keywords

  • Sturm-Liouville problems
  • asymptotic approximation
  • fractional calculus

Fingerprint

Dive into the research topics of 'Sharp asymptotics in a fractional Sturm-Liouville problem'. Together they form a unique fingerprint.

Cite this